# SDR SWAA061133

- Difficulty date: April 2, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 5,686 hours, 3,209 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Part serial: 892118
- Condition: Making Metal
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FOD AT NR 1 ENGINE CENTER OIL MAGNETIC CHIP DETECTOR.  R&R NR 1 ENGINE PER MM.
